# SDR CA091121002

- Difficulty date: November 13, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 5,152 hours
- Engine: Cont IO240B
- System (JASC): 7603 · Power Lever
- Part: Cable
- Condition: Broken
- Location: Throttle
- Part time: 6,115 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) ON START UP, RPM WENT TO 2300 WITH THROTTLE CONTROL AT IDLE.  INSPECTION REVEALED THAT INNER THROTTLE CABLE HAD BROKEN.   NEW CABLE INSTALLED. (TC NR 20091121002)
